# SDR AALA202009259016

- Difficulty date: September 24, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 85,160 hours, 10,486 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: MN1604
- Condition: Inoperative
- Location: R1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  R1 DOOR HAS EMERGENCY POWER ASSIST SYSTEM LIGHT OFF.  REPLACED BATTERIES IN EMERGENCY POWER ASSIST SYSTEM BATTERY PACK, PER AMM 52-11-20.
